# SDR DALA2024090308691

- Difficulty date: September 2, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,472 hours, 11,714 cycles
- System (JASC): 2565 · Escape Slide
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 FOUND FAULT MSG 256241 ESCAPE SLIDE LT. CORRECTIVE ACTION: R/R SLIDE PER A330 AMM 25-62-41. OK FOR SERVICE. (0534694)
